MathSciNet Relay Station
MathSciNet bibliographic data
MR418212 60G17
Kozačenko, Ju. V.; Jadrenko, M. I. Local properties of sample functions of random fields. II. (Russian) Teor. Verojatnost. i Mat. Statist. Vyp. 15 (1976), 82–98, 155.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement